# SDR ASAA2018061225043

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,256 hours, 11,181 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE, T/C 78472002 ON NR 1 ENG FOUND 4 EA BLADES 6, 7,13,14 WITH CU-NI-IN COATING WORN BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED FAN BLADES 1 2 6 7 13 14, AND 18 REF AMM 72-12-02-401 AND T/C 78472002.
